PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 5 | 1619-1626
Tytuł artykułu

Elliptic K3 surfaces as dynamical models and their Hamiltonian monodromy

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This note deals with Lagrangian fibrations of elliptic K3 surfaces and the associated Hamiltonian monodromy. The fibration is constructed through the Weierstraß normal form of elliptic surfaces. There is given an example of K3 dynamical models with the identity monodromy matrix around 12 elementary singular loci.
Twórcy
Bibliografia
  • [1] Barth W.P., Hulek K., Peters C.A.M., Van de Ven A., Compact Complex Surfaces, 2nd ed., Springer, Berlin-Heidelberg-New York, 2004
  • [2] Bates L., Cushman R., Complete integrability beyond Liouville-Arnol’d, Rep. Math. Phys., 2005, 56(1), 77–91 http://dx.doi.org/10.1016/S0034-4877(05)80042-4
  • [3] Bolsinov A.V., Dullin H.R., Veselov A.P., Spectra of sol-manifolds: arithmetic and quantum monodromy, Commun. Math. Phys., 2006, 264, 583–611 http://dx.doi.org/10.1007/s00220-006-1543-6
  • [4] Cushman R.H., Bates L.M., Global Aspects of Classical Integrable Systems, Birkhäuser, Basel-Boston-Berlin, 1997 http://dx.doi.org/10.1007/978-3-0348-8891-2
  • [5] Duistermaat J.J., On global action-angle coordinates, Comm. Pure Appl. Math., 1980, 33(6), 687–706 http://dx.doi.org/10.1002/cpa.3160330602
  • [6] Flaschka H., A remark on integrable Hamiltonian systems, Phy. Lett. A, 1988, 131(9), 505–508 http://dx.doi.org/10.1016/0375-9601(88)90678-0
  • [7] Hurwitz A., Vorlesungen über Allgemeine Funktionentheorie und Elliptische Funktionen, 5th ed., Berlin-Heidelberg-New York, Springer, 2000 http://dx.doi.org/10.1007/978-3-642-56952-4
  • [8] Kas A., Weierstrass normal forms and invariants of elliptic surfaces, Trans. Amer. Math. Soc., 1977, 225, 259–266 http://dx.doi.org/10.1090/S0002-9947-1977-0422285-X
  • [9] Kodaira K., On compact analytic surfaces: I, II, III, Ann. of Math., 1960, 71, 111–152; 1963, 77, 563-626; 1963, 78, 1–40 http://dx.doi.org/10.2307/1969881
  • [10] Leung N.C., Symington M., Almost toric symplectic four-manifolds, J. Symplectic Geom., 2010, 8(2), 143–187
  • [11] Markushevich D.G., Integrable symplectic structures on compact complex manifolds, Math. USSR-Sb., 1988, 59(2), 459–469 http://dx.doi.org/10.1070/SM1988v059n02ABEH003146
  • [12] Pjateckiĭ-Šapiro I.I., Šafarevič I.R., A Torelli theorem for algebraic surfaces of type K3, Math. USSR Izvestija, 1971, 5(3), 547–588 http://dx.doi.org/10.1070/IM1971v005n03ABEH001075
  • [13] Zhilinskií B., Quantum monodromy and pattern formation, 2010, J. Phys. A, 43, #434033 http://dx.doi.org/10.1088/1751-8113/43/43/434033
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0050-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.